MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One accu-chek inform ii meter + rf serial number was provided as (b)(6).The other meter serial number is unknown.On a regular basis, accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing, and the results have passed the internal inspection.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.
 
Event or Problem Description
There was an allegation of a questionable glucose result using the accu-chek inform ii test strips with the accu-chek inform ii meter + rf for one patient.The initial result at 12:05 am was 365 mg/dl.The result at 12:07 am on an unknown meter was 174 mg/dl.The result of 174 mg/dl is believed to be correct.
 
Additional Manufacturer Narrative
The requested product was not returned, so a substantial investigation could not be carried out.Therefore, there was no product issue found.No information was provided in the complaint case that would point to a cause for the result discrepancy.
 
Additional Manufacturer Narrative
Medwatch field d device other infor was updated.Medwatch h6 medical device problem code, type of investigation, and investigation conclusion were updated.The customer's strips were returned for investigation.The customer's meter was not returned for investigation.The strip vial, desiccant, and vial cap were inspected and were acceptable in appearance.Investigational testing was performed using glycolyzed blood.All testing with the returned strips produced acceptable results, and no questionable results were observed.The alleged issue could not be reproduced.The investigation determined that no product issue was found.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23863145
Report Number1823260-2025-05268
Device Sequence Number21184482
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/16/2026
03/06/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/04/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown